# SDR A6WA201140474

- Difficulty date: May 7, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD COUNTER BALANCE PIVOT FITTING CRACKED AND SHIMS ARE CORRODED AT FS 310.  R & R WITH SERVICEABLE COUNTER BALANCE ANCHOR FITTINGS PN 601R380142-3 AND SHIMS PN 600-38061-111.
